# SDR ASAA0954939

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 9,743 hours, 3,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A337017
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R HAS THREE OVERSIZED HOLES.  REMOVED & REPLACED DAMAGED SECTION OF STR PER SRM 53 00 03 REPAIR 1.
